# SDR CALA2017120104248

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 53,969 hours, 23,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715400
- Condition: Corroded
- Location: Frames 56-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - UPON REMOVAL OF FLOOR PANEL IN AFT CARGO PIT FOUND CORROSION ON DOOR SILL IB COVER SHEET R&R COVER SHEET IN AFT CARGO PIT FR56-59RT, P/N: D5347715400, PO :1039704.1 IAW A319 SRM 51-42-11.
